How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46288
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

stroke like symptoms affecting eyes, pain in top of arms, headache

Customer Question

stroke like symptoms affecting eyes, pain in top of arms, headache general weakness
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.

Dr. David :

This is Dr. David

Dr. David :

what testing did your doctor do for your symptoms?

Dr. David :

can you tell me more about these stroke like symptoms?

Dr. David :

are you having numbness or weakness of your arms?

Dr. David :

are you having loss of vision?

Dr. David :

how long have these symptoms been going on?

Dr. David :

what medical conditions do you have?

Dr. David :

what medications do you take?

JACUSTOMER-dyleiakk- :

I have had blood tests. I get blinding headache, pain in the tops of my arms slurred speech impaired vision I have impaired vision and registered partially sighted. Had symptoms 8 years, High blood pressure, angina, raised cholestoral

Dr. David :

I see.

Dr. David :

sounds like you need an MRI scan of the brain.

Dr. David :

high blood pressure and high cholesterol increases your risks for plaques and blood clot to travel to the brain causing temporary or permanent stroke like symptoms.

Dr. David :

instead of a steroid, you might need a blood thinner to thin the blood to prevent blood clots from spreading to the brain.

Dr. David :

if you have angina, you might already have plaques narrowing blood flow to the heart.

Dr. David :

this makes you very high risks for having a heart attack and stroke.

Dr. David :

you are not on any blood thinners?

Dr. David :

aspirin? plavix?

Related Medical Questions